MAUDE Adverse Event Report: CONMED LARGO POWERPRO; TRAY, SURGICAL, INSTRUMENT

CONMED LARGO POWERPRO; TRAY, SURGICAL, INSTRUMENT
Catalog Number PRO6042
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.H3 other text : device not yet received.
 
Event or Problem Description
The distributor reported on behalf of the customer that the device, pro6042 powerpro 5:1 high torque chuck attachment, 1/4 in.Was being used on (b)(6) 2024 and "the device disassembled during surgery.¿ per further assessment it was found that "what we meant by 'disassembled' is that the components came apart from their original position, leaving the coupling in two separate pieces, no fragment or part remained in the surgical site." there was no impact or injury to the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device has not been returned to date; however, photographic evidence has been provided.If the device is returned, at a later date, the investigation may be updated and reanalyzed.The photograph shows the device is in two pieces.Root cause cannot be determined, however, based upon evaluation of the review of drawing, photos, engineering input; a possible cause of this event could not be determined without evaluating the physical device.The service history was reviewed, and no prior data was found.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.(b)(4).Per the instructions for use, the user is advised the following: prior to each use, inspect all equipment for proper operation and ensure all attachments and accessories are correctly and completely attached to the handpiece.Attachments are factory sealed.Do not disassemble or lubricate.Damage will occur.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The distributor reported on behalf of the customer that the device, pro6042 powerpro 5:1 high torque chuck attachment, 1/4 in.Was being used on 27sep24 and "the device disassembled during surgery.¿ per further assessment it was found that "what we meant by 'disassembled' is that the components came apart from their original position, leaving the coupling in two separate pieces,.No fragment or part remained in the surgical site." there was no impact or injury to the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
POWERPRO
Common Device Name
TRAY, SURGICAL, INSTRUMENT
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key22327011
Report Number1017294-2025-00078
Device Sequence Number8289009
Product Code FSM
UDI-Device Identifier10845854018507
UDI-Public(01)10845854018507(11)230721
Combination Product (Y/N)N
Initial Reporter CountryUY
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPRO6042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic